Analytic solution of a static boundary value problem of the plane theory of elasticity
Differencialʹnye uravneniâ, Tome 21 (1985) no. 4, pp. 717-720
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1985_21_4_a20,
author = {V. A. Dobrushkin},
title = {Analytic solution of a static boundary value problem of the plane theory of elasticity},
journal = {Differencialʹnye uravneni\^a},
pages = {717--720},
year = {1985},
volume = {21},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1985_21_4_a20/}
}
V. A. Dobrushkin. Analytic solution of a static boundary value problem of the plane theory of elasticity. Differencialʹnye uravneniâ, Tome 21 (1985) no. 4, pp. 717-720. http://geodesic.mathdoc.fr/item/DE_1985_21_4_a20/